# SDR SWAA2018072323671

- Difficulty date: July 10, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE STAB STA 95.96, THIRD RIB CHORD FROM INBOARD CRACKED.  R&R RIB IAW SRM & DWG.
